# SDR SWIA201230880

- Difficulty date: June 3, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 23,032 hours, 18,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT EMERGENCY EXIT OVERWING LIGHT AND LEFT SIDE FRONT EMERGENCY EXIT OVERWING LIGHT BURNED OUT.  (FLT 4621)  RELAMPED EMERGENCY LIGHT.
